# SDR HEEA088533

- Difficulty date: July 17, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 13,732 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: 206050221009
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG SUPPORT WORN AND CORRODED. IN SHOP REPAIR.
